MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The device evaluation noted a crack downstream occlusion seal.It occurred during preventive maintenance.There was no patient involvement.
 
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection noted a cracked downstream occlusion seal.The seal was replaced and the device then passed all functional tests.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD-SOLIS HPCA PIB PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key25048255
Report Number3012307300-2026-04427
Device Sequence Number10410895
Product Code MEA
UDI-Device Identifier10610586038808
UDI-Public(01)10610586038808(11)161121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0300-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown